Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Robert P. Feinerman and Donald J. Newman
Title: Polynomial approximation
Additional book information: Williams & Wilkins, Baltimore, Maryland, 1974, viii + 148 pp.

Review Information:

Reviewer: Theodore J. Rivlin
Journal: Bull. Amer. Math. Soc. 81 (1975), 28-30
DOI: https://doi.org/10.1090/S0002-9904-1975-13624-X